# SDR CA030313005

- Difficulty date: February 26, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Boeing 767383
- Aircraft time: 42,571 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN COCKPIT, DISSAPATED AFTER LANDING WITH A STATUS MESSAGE 'FWD EQ EXH FAN' AND FOUND C/B H21 LWR EQUIPEMENT PANEL 'FWD  EXH EQUIP COOL FAN' POPPED
